# SDR FDKA2009042700085

- Difficulty date: April 27, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 17,800 hours, 16,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FDM FLT 6163 JFK.  OVERHEAD EMERGENCY LIGHT INOPERATIVE.  MX RESET THE LIGHTS AND OPS CHECKED.
